gynecologist-icon
Brown spotting after contraceptive pills
I have pcod. Doctor prescribed me Yamini (contraceptive pill) with other medicine. I had my periods on Dec 4th and had unprotected sex on 9th Dec and 14th Dec. I took Yamini tablet within 3-4 hours of unprotected sex everytime. I have brown spotting on Dec 16th and 17th. Are there any chances of pregnancy? When should I take HCG test? I have nausea as well.
102 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Whether you are trying to clear up your skin , regularise your period s or ease disruptive and painful PMS, keep in mind that hormonal birth control pills which you are taking are only masking the symptoms and are not solving the problem.  Your body is actually trying to tell you something! And these pills are not free of side effects. The synthetic estrogen in birth control pills can cause short term side effects like GI upset, mood swings, irregular bleeding or spotting. And even scarier than the “mild” side effects are the serious health risks that accompany birth control pills. These include: Increased risk of cervical and breast cancers Increased risk of heart attack and stroke Migraines Higher blood pressure Gallbladder disease Infertility Benign liver tumors Decreased bone density Yeast overgrowth and infection Increased risk of blood clotting Cancer, heart disease, stroke, infertility.  Surely these side effects make birth control pills a less than desirable option for contraception, and even less desirable for masking acne, period problems and pcod. Good news is that all your problems  can be totally  reversed , not by masking the symptoms  with pills but by addressing  the underlying  cause of the problem and healing it from the ROOT cause. Hope it helps..... Love and Healing Dr.Disha Feel free to chat with me on Practo direct consult if you want to end your menstrual misery for good and boost up your fertility.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Connect with me for online consultation for details BeBorn Gynecology Santacruz Mumbai
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.